Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Dark blooding spotting, stomach pain, frequent bowel movements, have unprotected sex. Bleeding in tummy or pregnancy?

i got an abortion august 8th 2012 . Me and my boyfriend have been having unprotected sex lately . One day I had dark blood in my underwear but I thought maybe it could be my period coming but it didnt . My stomach been hurting and i have to go #2 alot . Is this normal ? could i have bleeding in my tummy ? or could i be pregnant ?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response

Welcome to HCM,

Just want to know did you take any hormonal pills for abortion, if so it might have occurred due to some hormonal imbalance.

Get one urine pregnancy done after one week of the missed period, if its negative and if you have any associated abdominal pain get one ultra sound done to rule out any pathology.

Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor